RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2018, Volume 63, Issue 4, Pages 817–826 (Mi tvp5137)  

Short Communications

Persistence probabilities and a decorrelation inequality for the Rosenblatt process and Hermite processes

F. Aurzada, C. Mönch

Technische Universität Darmstadt, FB Mathematik, Schlossgartenstr., 7, 64289 Darmstadt, Germany

Abstract: We study persistence probabilities of Hermite processes. As a tool, we derive a general decorrelation inequality for the Rosenblatt process, which is reminiscent of Slepian's lemma for Gaussian processes or the FKG inequality and which may be of independent interest. This allows us to compute the persistence exponent for the Rosenblatt process. For general Hermite processes, we derive upper and lower bounds for the persistence probabilities with the conjectured persistence exponent, but with nonmatching boundaries.

Keywords: long-range dependence, persistence, random walk, Hermite process, Rosenblatt process, correlation inequality, first passage times.

DOI: https://doi.org/10.4213/tvp5137

Full text: PDF file (413 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2019, 63:4, 664–670

Bibliographic databases:

Received: 02.02.2017
Revised: 20.01.2018
Accepted:06.03.2018
Language:

Citation: F. Aurzada, C. Mönch, “Persistence probabilities and a decorrelation inequality for the Rosenblatt process and Hermite processes”, Teor. Veroyatnost. i Primenen., 63:4 (2018), 817–826; Theory Probab. Appl., 63:4 (2019), 664–670

Citation in format AMSBIB
\Bibitem{AurMon18}
\by F.~Aurzada, C.~M\"onch
\paper Persistence probabilities and a decorrelation inequality for the Rosenblatt process and Hermite processes
\jour Teor. Veroyatnost. i Primenen.
\yr 2018
\vol 63
\issue 4
\pages 817--826
\mathnet{http://mi.mathnet.ru/tvp5137}
\crossref{https://doi.org/10.4213/tvp5137}
\elib{http://elibrary.ru/item.asp?id=36361419}
\transl
\jour Theory Probab. Appl.
\yr 2019
\vol 63
\issue 4
\pages 664--670
\crossref{https://doi.org/10.1137/S0040585X97T989325}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000457756800011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064686547}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5137
  • https://doi.org/10.4213/tvp5137
  • http://mi.mathnet.ru/eng/tvp/v63/i4/p817

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:55
    References:4
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019